# SDR MZZA97001

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86430
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Motor
- Part number: MS9391130ZE
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

FLT 931 - NRT - AFTER TAKEOFF FROM SDJ AND IN CLIMB EXPERIENCED TOTAL LOSS OF HYDRAULIC QTY IN 'A' SYSTEM INDICATED BY NEARLY '0' ON QTY GAUGE, FOLLOWED BY FLICKERING OF ENGINE NR 1 HYDRAULIC PUMP LOW PRESSURE LIGHT.  ACCOMPLISHED ABNORMAL CHECK LIST.  DUMPED FUEL TO LANDING WEIGHT.  FOUND HYDRAULIC FLUID LEAKING FROM INBOARD FLAP HYDRAULIC DRIVE MOTOR SEAL DRAIN LINE.  REPLACED FLAP DRIVE MOTOR.  FOUND NR 1 EDP CASE DRAIN FILTER CONTAMINATED.  REPLACED BOTH ENGINE DRIVEN PUMPS AND FILTERS.  PERFORMED OPERATIONAL AND LEAK CHECK.  (M)
